MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Analysis of the returned device found that the coil (subject device) was broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the main coil was seen to be stretched.The main suture was seen to be damaged, and the main coil was also seen to be broken.Functional inspection was not applicable.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported coil in catheter friction could not be duplicated; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer is, coil to go into microcatheter and before it reached tip of microcatheter big resistance was encountered and it could not be advanced any more.The patient¿s anatomy was not tortuous.The device was prepared as per dfu.The device was seen to be in good condition prior to use on the patient.During analysis, the main coil was seen to be broken, stretched and the suture damaged.Functional testing could not be carried out.An assignable cause of ¿procedural factors¿ will be assigned to the as reported ¿coil in catheter friction¿ appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of ¿procedural factors¿ will be assigned to the as analyzed ¿main coil stretched¿ and ¿main coil broken/fractured during use¿ and ¿main coil suture damaged¿ these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19140087
Report Number3008881809-2024-00173
Device Sequence Number9437966
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public04546540675903
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Catalogue NumberM0035423100
Device Lot Number23685314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVOY GUIDE CATHETER (JOHNSON & JOHNSON); EXCELSIOR SL-10 MICROCATHETER (STRYKER); NEUROFORM ATLAS STENT (STRYKER); SYNCHRO GUIDEWIRE (STRYKER); TARGET COIL (STRYKER)
Patient Age57 YR
Patient SexMale
Patient Weight77 KG
Patient RaceAsian